IBUM GRIP 200 mg + 30 mg

Drug Tablets 10, 20 tablets
Without prescription medical 10924

1 tablet contains: Ibuprofen (Ibuprofen) 200 mg, pseudoephedrine hydrochloride 30 mg


The product is used to temporarily relieve the symptoms of a cold and the flu, such as:

  • Obstruction of the nose and paranasal sinuses.
  • Headache.
  • Fever.
  • oint and muscle pains.


This medicinal product is contraindicated in patients with known hypersensitivity to Ibuprofen or pseudoephedrine, or any of the excipients of the medicinal product; in people who have a history of allergy symptoms as rhinitis, urticaria or asthma after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs); in patients with active peptic and (or) duodenal ulcer or a history of such diseases; with perforation or bleeding, including those occurring after use of NSAIDs; with bleeding diathesis; with severe hepatic impairment; with severe renal failure or severe heart failure; during pregnancy and breast feeding; in patients taking other non-steroidal anti-inflammatory drugs including COX-2 inhibitors (increased risk of side effects); in people with severe cardiovascular disorder, tachycardia, hypertension  angina pectoris; in people who developed urinary retention, with hyperthyroidism, with narrow-angle glaucoma; in patients with hemorrhagic stroke history or presence of risk factors that may increase the risk of hemorrhagic stroke, for example as a result of taking medication tapering blood vessels or other decongestants used orally or nasally. 

The page you are visiting makes use of cookies. Settings for these files can be changed in the options of browser used to browse the Internet.
If you want to learn more about cookies files read the Privacy Policy.
If cookie settings are not changed, while browsing the site information will be automatically stored in the memory of your device.